# SDR CALA0400265

- Difficulty date: March 22, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 58,336 hours, 26,575 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: UNK
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PRESSURE DECK WEB CRACKED AT STA 665-675, RBL 35 TO RBL 45.  REPAIRED IAW ECRA 5312-01025.
